# SDR DALA2019041302461

- Difficulty date: April 12, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 46,743 hours, 24,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y254 LOC.FR12 TO FR24 FWD GALLEY AREA (1 EA). REPLACED FLOOR BEAM +Y254 LOC. FR 12 TO FR 24 FWD GALLEY AREA AS PER A319 SRM 51-72-11 AND DRAWINGS D53112816 RELEASE DATE 08-JAN-97, D53110920 RELEASE DATE 07-DEC-99 AND D53110984.
